# SDR DALA2018061804057

- Difficulty date: June 7, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 78,493 hours, 35,253 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Deformed
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION ON SLIDE RAFT AT PASSENGER CREW DOOR 832, AFT GALLEY AREA.  REMOVED AND REPLACED IAW SMDS 2561-4001-LA.
